MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 6F X 25CM

ARGON MEDICAL DEVICES SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 6F X 25CM
Model Number 755106025
Medical Device Problem Codes Difficult to Remove (1528); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The needle core could not be pulled out after the renal cyst drainage tube was placed, resulting in a pile of tubes at the end of the drainage tube, and the patient could not be treated after removal.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations and non-conformances were recorded.A review of returned product from the customer was performed.Sample was inspected visually and there were no damages identified on the device.Sample was then functionally tested but metal stiffener and stylet could not be removed due to dry blood and/or body fluid on the device.70% isopropyl alcohol was sprayed on the device and metal stiffener was removed from drainage tube and stylet (tro-car) removed from the metal stiffener without any issue.Product complaint mode could not be duplicate during the evaluation and the complaint was not confirmed.Most likely this issue was related to an event within the user environment, so no further evaluation is needed at this time.No corrective action is required at this time because a manufacturing defect could not be confirmed.

Brand Name
SKATER DRAINAGE CATHETER - LOCKING PIGTAIL 6F X 25CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16628762
Report Number0001625425-2023-01009
Device Sequence Number11899875
Product Code GBQ
UDI-Device Identifier00886333000111
UDI-Public00886333000111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number755106025
Device Catalogue Number755106025
Device Lot Number11435894
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown